# SDR SWAA2024031354680

- Difficulty date: February 22, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 867 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: AFT VERTICAL FRAME SUPPORT FOR PANEL 141PW. THE LOWER AFT SUPPORT BRACKET IS CRACKED. LOCATED AT STA 867 LBL 9. MARKED.<[01] REMOVED AND REPLACED LOWER AFT SUPPORT BRACKET PER SRM 51-40-02.;[02] VERIFIED1. LIEM DANG (TECHNICIAN); 23-FEB-2024 06:44 UTC REMOVED AND REPLACED LOWER AFT SUPPORT BRACKET PER SRM 51-40-02.
